MAUDE Adverse Event Report: TYRX, INC. AIGIS-R LARGE; MESH, SURGICAL, POLYMERIC

TYRX, INC. AIGIS-R LARGE; MESH, SURGICAL, POLYMERIC
Model Number CMRM6133
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 03/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead had dislodged and on x-ray, looked like it slightly pulled back.The rv lead was found to have decreased sensitivity.During repositioning of the lead, the patient had a small hematoma in the implantable cardioverter defibrillator (icd) device pocket which had a sterile antibacterial envelope around the icd.The device pocket was evacuated.The patient was noted to hyper respond to blood thinner used during lead repositioning.The lead was repositioned and remains in use.The icd with antibacterial envelope remained in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
AIGIS-R LARGE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
TYRX, INC.
1 deer park dr.
suites g, e
monmouth jct NJ 08852
MDR Report Key6625194
Report Number3005619263-2017-00029
Device Sequence Number13479092
Product Code FTL
UDI-Device Identifier00643169468795
UDI-Public00643169468795
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2017
Device Model NumberCMRM6133
Device Catalogue NumberCMRM6133
Device Lot Number17B22031
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2017
Supplement Date Received by Manufacturer03/20/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient Weight89